# SDR RRXA97033

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5220 · Emergency Exits
- Part: Jamb
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DENT TO SERVICE DOOR JAMB LOWER CORNER, PAST LIMITATION IAW DC-8 SRM.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW FAA DER APPROVED ENGINEERING SKETCHES B90-R22 AND B90-R23.
